# SDR UALA2011080304053

- Difficulty date: August 2, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 83,202 hours, 13,430 cycles
- Engine: Pwa PW4060
- System (JASC): 3160 · Central Display
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPT SIDE PRIMARY FLIGHT INSTRUMENTS ALL BLANK.  REPLACED RELAY K862.  CAPT'S EFIS OP CHECKED NORMAL.
